advertisement
Question
Posted by: jezz | 2008/12/04

oral contraption

I have been on Triphasil for sometime and often forget to take one and will take them in three/four for the days I missed, lately I have been having feeling nauseous,vomiting a little and my periods are irregular and spotting. Am i pregnant ?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is a possibiity but your cycle may just be messed up from missing pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement